Solvability of nonlinear Dirichlet problem for a class of degenerate elliptic equations
Albo Carlos Cavalheiro
Abstract and Applied Analysis, 2004, vol. 2004, 1-10
Abstract:
We prove an existence result for solution to a class of nonlinear degenerate elliptic equation associated with a class of partial differential operators of the form L u ( x ) = ∑ i , j = 1 n D j ( a i j ( x ) D i u ( x ) ) , with D j = ∂ / ∂ x j , where a i j : Ω → ℝ are functionssatisfying suitable hypotheses.
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/452637.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/452637.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:452637
DOI: 10.1155/S1085337504310043
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().